# SDR SWAA2021081994580

- Difficulty date: July 12, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 39,425 hours, 23,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING STA 663 R/H VAPOR BARRIER FOUND UPPER ANGLE COMMON TO VAPOR BARRIER WEB AND CENTER TANK LOWER REAR SPAR CRACKED AT RBL 7 ; / [01] RECIEVED -1 REPLACEMENT ANGLE FABRICATED ON BACK SHOP WORK ORDER 42430-0000-0001 SERIAL NO. 8199408 AND -2 SPLICE ANGLE FABRICATED ON BACK SHOP WORK ORDER 42430-0000-0002 SERIAL NO. 8199409 FABRICATED PER SRM 57-10-10-2R-5; [02] UPDATED MEASUREMENTS; [03] VERIFIED STEPS 1 AND 2; [04] CUT OUT DAMAGED SECTION OF ANGLE IAW B737 SRM 57-10-10-2R-5 STEP 4.B.; [05] VERIFIED STEP 4; [06] HFEC IAW B737 NDT PART 6; 51-00-00 PROC 23 & 16. NO DEFECTS NOTED. TOOL#31822; DUE 12AUG21; [07] FABRICATED REPAIR PARTS IAW SRM 57-10-10-2R-5 AND LOCAED AND DRILLED UP IAW SRM 51-40-05 NEED OK TO TREAT AND PRIME; [08] VERIFIED STEP 7 C/W; [09] OK TO TREAT & PRIME; [10] TREATED AND PRIMED PARTS IAW SRM 57-10-10-2R-5 NEED OK TO INSTALL; [11] VERIFIED ITEM 10; [12] OK TO INSTALL; [13] INSTALLED REPAIR PART FASTENERS COMMON TO FUEL TANK IAW SRM 57-10-10-2R-5; [14] CAP SEALED FASTENERS COMMON TO THE FUEL TANK IAW SRM 57-10-10-2R-5; [15] VERIFIED STEPS 13-14; [16] PERFORMED BOND TEST IAW SRM 57-10-10-2R-5 AND SWPM 20-20-00 USING TOOL # 42387 CAL DUE 7/20/22 RESISTANCE MEASURES .23 MILIOHMS; [17] VERIFIED ITEM 16; [18] PERFORMED FUEL LEAK CHECK OF RH STA 663 VAPOR BARRIER REPAIR; LEAK CHECK GOOD; IAW AMM 28-11-00-400-801; [19] CW STEP 18; [20] VERIFIED ALL STEPS COMPLETE; [21] C/W; [22] VERIFIED STEP 20
